# SDR AALA20060010

- Difficulty date: January 7, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EXTERIOR EMERGENCY LIGHTS IN FOURTH POSITION LEFT SIDE INOPERATIVE.  REPLACED LIGHT ASSEMBLY AT NUMBER FOUR POSITION LEFT HAND SIDE FOR EXTERIOR EMERGENCY LIGHTS IN FOURTH POSITION LEFT HAND SIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
